# SDR CALA2025030502594

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,399 hours, 18,729 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG GEAR WARNING ON TAKEOFF AFT AXLE UNLOCKED UPDATING M&L DDP COMPLIED WITH, REQUEST MEL 3253A. APPROVED FOR MEL 3253A OK TO CONTINUE ON MEL 3253A.   INTERROGATED UMD FOUND MX MESSAGE 32-63020 REF FIM ISOLATIONMG STEERING POWER CONTROL ACTUATOR (RIGHT) PROBLEMS - FAULT ISOLATION REFERENCE: 32-53 TASK 810, UP TO STEP E (J) AFTER PERFORMING OPS CHECK THE MAT SHOWS NOT ACTIVE FOR THE MAINTENANCE MESSAGE. FIM STATES INTERMITTENT FAULT. REMOVED MEL PLACARD FROM TILLER
